Publication
Title
A model-based method for the prediction of the isotopic distribution of peptides
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Mass Spectrometry. - New York, N.Y.
Publication
New York, N.Y. : 2008
ISSN
1044-0305
Volume/pages
19:5(2008), p. 703-712
ISI
000255722200010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 25.03.2015
Last edited 19.02.2018